Hello, My name is Natalie and I have two golden retriever's. Jake has had a staph infection for over 6 months now along with an ear infection. Last week the local vet started him on chloramphenicol (viceton). The vet had him on over 450 mg of the recommended dosage. Jake was beat down. He wouldn’t move, could barely walk, would collapse, light sensitive , touch sensitive , his eyes sunk, loss of appetite, and just general lethargy. Monday I had called the vet, we had an immediate appointment, and he was removed off the chloramphenicol. Our local vet ran blood tests (did not take his temp) and Jake has elevated ALKP'S, FIBR'S AND EOS. I understand all of the results however the elevated alkp enzymes worry me. I am afraid we have done damage to Jake. The doctor is now prescribing clindamycin HCL tablets (2) 150 mg / 2x daily. This dosage is below the recommended amount, I am wondering if the vet had realized he messed up. However, we are not giving him that until he feels better. He has been off the viceton for over four days now. He is still collapsing, his breathing is deep, his left eye looks off into space, and he is still lethargic. HELP! I dont feel like I can trust my local vet anymore. Also, the staph infection on his feet have not gotten any better since starting the viceton tablets.